# SDR AALA006119

- Difficulty date: July 27, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 59306431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO-CCI - RIGHT SIDE EXIT DOOR EMERGENCY LIGHT INOPERATIVE SEAT NR 20.  REPLACED BATTERY AND OPS CHECKED OK.  (M)
